BibTeX record journals/cma/TohidiT14

download as .bib file

@article{DBLP:journals/cma/TohidiT14,
  author    = {Emran Tohidi and
               Faezeh Toutounian},
  title     = {Convergence analysis of Bernoulli matrix approach for one-dimensional
               matrix hyperbolic equations of the first order},
  journal   = {Comput. Math. Appl.},
  volume    = {68},
  number    = {1-2},
  pages     = {1--12},
  year      = {2014},
  url       = {https://doi.org/10.1016/j.camwa.2014.05.007},
  doi       = {10.1016/j.camwa.2014.05.007},
  timestamp = {Mon, 17 Feb 2020 17:55:28 +0100},
  biburl    = {https://dblp.org/rec/journals/cma/TohidiT14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics